標題: A higher-dimensional Kurzweil theorem for formal Laurent series over finite fields
作者: Chen, Shu-Yi
Fuchs, Michael
應用數學系
Department of Applied Mathematics
關鍵字: Formal Laurent series;Inhomogeneous Diophantine approximation;Simultaneous Diophantine approximation;Kurzweil's theorem
公開日期: 1-十一月-2012
摘要: In a recent paper, Kim and Nakada proved an analogue of Kurzweil's theorem for inhomogeneous Diophantine approximation of formal Laurent series over finite fields. Their proof used continued fraction theory and thus cannot be easily extended to simultaneous Diophantine approximation. In this note, we give another proof which works for simultaneous Diophantine approximation as well. (C) 2012 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.ffa.2012.08.001
http://hdl.handle.net/11536/20664
ISSN: 1071-5797
DOI: 10.1016/j.ffa.2012.08.001
期刊: FINITE FIELDS AND THEIR APPLICATIONS
Volume: 18
Issue: 6
起始頁: 1195
結束頁: 1206
顯示於類別:期刊論文


文件中的檔案:

  1. 000310496500012.pdf